MathSciNet Relay Station
MathSciNet bibliographic data
MR2583101 35R11 (26A33 35L60 47N20)
Abbas, Saïd; Benchohra, Mouffak; Zhou, Yong Darboux problem for fractional order neutral functional partial hyperbolic differential equations. Int. J. Dyn. Syst. Differ. Equ. 2 (2009), no. 3-4, 301–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement